# SDR CA051012004

- Difficulty date: October 11, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 16,313 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 42042002
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH PIPER SL1092, INSPECTION/REPLACEMENT OF MAIN LANDING GEAR RETRACTION ARMS, THE LEFT ARM WAS FOUND CRACKED AT THE INSIDE RADIUS.
